IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1740 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1955    
    Printed40    
    Emailed0    
    PDF Downloaded118    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 3  |  Page : 328-329

Neuroleptic malignant syndrome in cycloserine-induced psychosis


Department of Psychiatry, Seth G.S.M.C and KEM Hospital, Mumbai, Maharashtra, India

Correspondence Address:
Dr. Neena S Sawant
Department of Psychiatry, Seth G.S.M.C and KEM Hospital, Mumbai, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.157134

Rights and Permissions

A 33-year-old multidrug-resistant tuberculosis female patient diagnosed as cycloserine-induced psychosis developed several neuroleptic side effects such as extrapyramidal reaction, neuroleptic malignant syndrome, and drug-induced parkinsonism while she was being treated with initially haloperidol and then olanzapine over a period of 2 months . Patient's antipsychotic medications were withdrawn, and treatment with bromocriptine showed prompt recovery. The multiple neurological adverse effects which the patient developed had implications on the management of the complications as well as her illness.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow